# SDR SWAA011854

- Difficulty date: June 27, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 68,355 hours, 75,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900131
- Part serial: 20347681
- Condition: Deployed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FERRY FLIGHT TO HOU, FWD ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTENTLY DEPLOYED.  REMOVED AND REPLACED EMERGENCY EVAC SLIDE PER MM.
